I had a little rough strech there. I went off my ADs back a couple of months and things were great even better. But last week my anxiety got the best of me and the MS symptoms took off, and anyway, long story short I'm back on the ADs to control the anxiety and in an indirect way my MS symptoms. Good news they ordered a brain MRI to check which worried me, since the one and only I had back 9 months ago was on a 1 Tesla machine and this one was on a 3 Tesla machine, so I figured there would be a lot more lesions detected, But my results came back no new lesions, which is good to hear and a bit of a surprise.
Thanks for updating us. . .I too thought all the estrogen might of been too much. . ha/ha.
I am so glad to hear that there are no new lesions! That's wonderful!
Is the anxiousness keeping you up at night? I'm still have to take the Xanax . .I don't take it daily anymore, but thankfully it works when needed. I also have something to sleep at night. I went from crashing at night to not being able to relax, the anxiety, body, etc. Now, (it's only been a few days) it's amazing how I feel when i get up. Also, from the good rest, I'm better longer during the day (so much less anxiousness). It's Temazepam, and there are no residual left overs during the day, I'm not groggy, - nothing.
Thanks for popping in. . .I hope you get back on track soon,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.